# SDR REXA2016071401510

- Difficulty date: July 14, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,484 hours, 20,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR ACFT POWER RECEPTACLE IS CRACKED.  REMOVED AND REPLACED POWER RECEPTACLE BRACKET IAW SRM 51-42-21, SRM 51-42-06, AND SRM 51-42-10.
